Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 104, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 16, 2019, 4:20 PM CST for Marion County, Mississippi. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 4:20 PM CST (22:20 UTC)
- Expired
- Dec 16, 2019, 5:15 PM CST
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 4:41 PM CST | TORNADO | 4 Sw Foxworth, MS | THIS MULTI-VORTEX TORNADO BEGAN SOUTH OF US HIGHWAY 98 NEAR MAYS CREEK OFF SHILOH FIRETOWER ROAD AS A FEW TREE LIMBS WERE SNAPPED. IT THEN MOVED EAST-NORTHEAST ACROSS NEW HOPE CHURCH ROAD AS IT WAS SNAPPING AND UPROOTING A FEW SOFTWOOD TREES. THEREAFTER, IT PU |
| Dec 16, 4:45 PM CST | TORNADO | Foxworth, MS | STRUCTURAL DAMAGE REPORTED IN FOXWORTH. |
| Dec 16, 4:49 PM CST | TORNADO | Columbia, MS | LARGE TORNADO REPORTED IN COLUMBIA. |
| Dec 16, 4:56 PM CST | TORNADO | 4 Ene Columbia, MS | THIS TORNADO SPAWNED FROM THE SAME SUPERCELL THAT PRODUCED THE COLUMBIA TORNADO. THIS TORNADO TOUCH DOWN SOUTHEAST OF HIGHWAY 44 ALONG PIERCE ROAD SNAPPING LARGE TREE LIMBS AND UPROOTING SOFTWOOD TREES. IT CONTINUED TO UPROOT TREES AND SNAP LARGE TREE LIMBS AS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
653
WFUS54 KJAN 162220
TORJAN
MSC091-162315-
/O.NEW.KJAN.TO.W.0104.191216T2220Z-191216T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
420 PM CST Mon Dec 16 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Marion County in south central Mississippi...
* Until 515 PM CST.
* At 420 PM CST, a severe thunderstorm capable of producing a tornado
was located near Dexter, or 7 miles southwest of Kokomo, moving
northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kokomo around 430 PM CST.
Pickwick around 440 PM CST.
Columbia and Morgantown around 450 PM CST.
Bunker Hill around 505 PM CST.
Improve around 510 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3109 8993 3113 8994 3113 8997 3117 9001
3118 9001 3119 9003 3123 9003 3124 9004
3139 8982 3143 8982 3143 8966 3118 8965
3107 8990 3108 8991
TIME...MOT...LOC 2220Z 228DEG 29KT 3110 9006
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
TW6 follow-up statements
968
WWUS54 KJAN 162241
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
441 PM CST Mon Dec 16 2019
MSC091-162315-
/O.CON.KJAN.TO.W.0104.000000T0000Z-191216T2315Z/
Marion MS-
441 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR NORTHERN
MARION COUNTY...
At 441 PM CST, a severe thunderstorm capable of producing a tornado
was located near Columbia, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Morgantown around 445 PM CST.
Columbia around 450 PM CST.
Bunker Hill around 500 PM CST.
Improve around 505 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3113 8994 3113 8997 3117 9001 3118 9001
3119 9003 3123 9003 3124 9004 3139 8982
3143 8982 3143 8966 3127 8965
TIME...MOT...LOC 2241Z 228DEG 31KT 3122 8991
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
TW203
WWUS54 KJAN 162242
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
442 PM CST Mon Dec 16 2019
MSC091-162315-
/O.CON.KJAN.TO.W.0104.000000T0000Z-191216T2315Z/
Marion MS-
442 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR NORTHERN
MARION COUNTY...
At 442 PM CST, a confirmed tornado was located near Columbia, moving
northeast at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Columbia and Morgantown around 450 PM CST.
Bunker Hill around 505 PM CST.
Improve around 510 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3115 8990 3115 8996 3117 9001 3118 9001
3119 9003 3125 9002 3139 8982 3143 8982
3143 8966 3127 8965
TIME...MOT...LOC 2242Z 228DEG 29KT 3123 8990
TORNADO...OBSERVED
HAIL...1.75IN
$$
TW271
WWUS54 KJAN 162246
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
446 PM CST Mon Dec 16 2019
MSC091-162315-
/O.CON.KJAN.TO.W.0104.000000T0000Z-191216T2315Z/
Marion MS-
446 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR NORTHERN
MARION COUNTY...
At 446 PM CST, a confirmed large and extremely dangerous tornado was
located over Columbia, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Columbia around 450 PM CST.
Improve and Bunker Hill around 505 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3119 8987 3121 8996 3128 8998 3139 8982
3143 8982 3143 8966 3127 8965
TIME...MOT...LOC 2246Z 228DEG 29KT 3125 8987
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
TW400
WWUS54 KJAN 162247
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
447 PM CST Mon Dec 16 2019
MSC091-162315-
/O.CON.KJAN.TO.W.0104.000000T0000Z-191216T2315Z/
Marion MS-
447 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR NORTHERN
MARION COUNTY...
At 447 PM CST, a confirmed large and extremely dangerous tornado was
located over Columbia, moving northeast at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Bunker Hill around 500 PM CST.
Improve around 505 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3119 8987 3121 8996 3128 8998 3139 8982
3143 8982 3143 8966 3127 8965
TIME...MOT...LOC 2247Z 229DEG 33KT 3126 8985
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
TW447
WWUS54 KJAN 162253
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
453 PM CST Mon Dec 16 2019
MSC091-162315-
/O.CON.KJAN.TO.W.0104.000000T0000Z-191216T2315Z/
Marion MS-
453 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN MARION COUNTY...
At 453 PM CST, a confirmed large and extremely dangerous tornado was
located near Columbia, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Bunker Hill around 500 PM CST.
Improve around 505 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3125 8976 3133 8990 3139 8982 3143 8982
3143 8966 3130 8965
TIME...MOT...LOC 2253Z 228DEG 29KT 3130 8980
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
TW577
WWUS54 KJAN 162300
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
500 PM CST Mon Dec 16 2019
MSC091-162315-
/O.CON.KJAN.TO.W.0104.000000T0000Z-191216T2315Z/
Marion MS-
500 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN MARION COUNTY...
At 500 PM CST, a confirmed large and extremely dangerous tornado was
located over Improve, or 7 miles northeast of Columbia, moving
northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3127 8974 3135 8987 3139 8982 3143 8982
3143 8966 3132 8965
TIME...MOT...LOC 2300Z 228DEG 29KT 3134 8975
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 16, 2:59 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Dec 16, 2:59 PM CST, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Jackson MS 259 PM CST Mon Dec 16 2019 .DISCUSSION... Rest of this afternoon through Tuesday: Rest of this afternoon-evening: Severe weather will remain likely through the region through this evening, with severe weather potential lingering across central to southeast Mississippi & the Interstate 59 corridor through 10PM. The frontal boundary is analyzed across the ArkLaMiss Delta, with isolated supercell structures further south across the Highway 84 corridor & more linear QLCS structures closer to the surface frontal axis. Out ahead, juxtaposition of anomalous destabilization (i.e. 1000-1500 J/kg MLCAPE) & deep layer shear (i.e. effective bulk shear of 55kts+) continue to favor supercell & QLCS structures through the afternoon-evening hours. With strong clockwise curving hodgraphs & nearly 250-300+ m2/s2 effective storm relative helicity, this will continue to favor supercell & QLCS segments & tornadoes, some possibly strong. A new tornado watch has been issued for areas east of the Interstate 55 corridor through 9PM this evening. Expect this potential will move near or just before rush hour through early evening along the Interstate 55 corridor & near Brookhaven to Columbus & into the Pine Belt & Interstate 59 corridor into the early-late evening hours. Remain weather aware & have your severe weather plans in place through this evening! Tuesday through Sunday: A period of calmer weather is in store for the extended period. Early on, broad mid level ridge will build into the region from the west as long wave trough departs to the east. This will translate to dry northerly winds and cool conditions through much of the week. Meanwhile, another bit of southern stream energy will move ashore along the CA coast and into the Intermountain West by mid week. The moisture starved system will quickly move through the Rockies into the southern Plains by the end of the week. Though dry surface high pressure looks to remain wedged into the area from the northeast, mid and high level moisture will be on the increase as the system moves into the lower MS valley. Mostly a light rain event will be seen Saturday through Sunday as the low level dry air eats up the majority of what falls. /GG/ && .AVIATION... 18Z TAF discussion: Expect storm coverage to increase from west to east through the afternoon. Widespread MVFR conditions will gradually transition to near IFR around midday (i.e. now through ~22Z). Near or sub MVFR ceilings & storms will progress east-southeast through the evening & the overnight hours, especially after 00Z. These low flight categories & ceilings will be slower to clear along & east of I-55 through the overnight hours. The low flight categories will linger through around midday Tuesday. Winds have been gusty this afternoon & some gusts near or above 25-30kts from the south- southeast. Winds will turn more northwesterly in the wake of the front, keeping gusty winds lingering into Tuesday. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 40 47 30 50 / 90 9 1 1 Meridian 44 49 30 51 / 82 29 1 1 Vicksburg 39 47 31 52 / 81 7 1 1 Hattiesburg 46 51 31 52 / 84 33 0 0 Natchez 41 47 31 52 / 87 7 1 1 Greenville 36 44 30 48 / 53 5 1 1 Greenwood 38 44 30 48 / 78 5 1 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Dec 16, 11:14 AM CST, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1114 AM CST Mon Dec 16 2019 ARZ074-075-LAZ007-MSZ018-019-034-171715- Ashley-Chicot-Morehouse-Bolivar-Sunflower-Washington- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Remainder of Today through Tonight Remainder of today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ008-009-015-MSZ025>033-035-036-038>041-045-046-051-052-056>058- 063>066-072>074-171715- West Carroll-East Carroll-Richland-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys- Holmes-Winston-Noxubee-Issaquena-Sharkey-Neshoba-Kemper-Newton- Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Remainder of Today through Tonight Remainder of today through tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ016-023>026-MSZ037-042>044-047>050-053>055-059>062-171715- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Attala-Yazoo- Madison MS-Leake-Warren-Hinds-Rankin-Scott-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Remainder of Today through Tonight Remainder of today through tonight, significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 16, 3:21 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TORNADO 3 W NORFIELD 31.41N 90.53W
12/16/2019 LINCOLN MS EMERGENCY MNGR
TREES AND POWER LINES DOWNED ON CONCORD
LANE.
&&
DBLocal storm report, Dec 16, 3:24 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TORNADO 2 WNW BOGUE CHITTO 31.44N 90.48W
12/16/2019 LINCOLN MS EMERGENCY MNGR
REPORT OF A TORNADO CROSSING I-55 NEAR MILE
MARKER 30.
&&
DBLocal storm report, Dec 16, 3:28 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TORNADO 3 SW WHITE APPLE 31.44N 91.11W
12/16/2019 FRANKLIN MS TRAINED SPOTTER
*** 2 INJ ***
CORRECTS PREVIOUS TORNADO REPORT FROM 3 SW
WHITE APPLE. TORNADO DAMAGE TO A HOUSE AND
ADJACENT BARN. VERY MINOR INJURIES WERE
REPORTED FROM FLYING DEBRIS.
&&
DBLocal storm report, Dec 16, 3:35 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TORNADO 4 W NORFIELD 31.41N 90.53W
12/16/2019 LINCOLN MS EMERGENCY MNGR
TREES AND POWER LINES DOWNED OFF OF CONCORD
LANE.
&&
DBLocal storm report, Dec 16, 4:10 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FUNNEL CLOUD 3 SSW EAST LINCOLN 31.44N 90.32W
12/16/2019 LINCOLN MS EMERGENCY MNGR
REPORT OF A FUNNEL CLOUD NORTH OF RUTH.
&&
DBLocal storm report, Dec 16, 4:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 NNW EAST LINCOLN 31.52N 90.31W
12/16/2019 E1.25 INCH LINCOLN MS EMERGENCY MNGR
HALF DOLLAR SIZED HAIL REPORTED NEAR ALLEN
ROAD.
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 3:50 AM CST | Dense Fog Advisory | JAN | Covington, Forrest, Jones, Lamar | 5 hr |
| Dec 16, 10:50 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 55 min |
| Dec 16, 10:53 AM CST | Tornado Warning | JAN | Claiborne, Warren | 67 min |
| Dec 16, 11:49 AM CST | Tornado Warning | JAN | Hinds, Warren | 56 min |
| Dec 16, 12:32 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 29 min |
| Dec 16, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 54 min |
| Dec 16, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams | 48 min |
| Dec 16, 1:41 PM CST | Tornado Warning | JAN | Adams | 49 min |
| Dec 16, 2:18 PM CST | Tornado Warning | JAN | Adams, Franklin | 45 min |
| Dec 16, 2:20 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 17 min |
| Dec 16, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 75 min |
| Dec 16, 2:32 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 58 min |
| Dec 16, 2:50 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 55 min |
| Dec 16, 3:24 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 51 min |
| Dec 16, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sharkey, Sunflower, Washington | 43 min |
| Dec 16, 3:27 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln | 63 min |
| Dec 16, 3:38 PM CST | Tornado Warning | JAN | Lincoln | 52 min |
| Dec 16, 4:14 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 61 min |
| Dec 16, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 38 min |
| Dec 16, 4:37 PM CST | Tornado Warning | JAN | Simpson | 53 min |
| Dec 16, 4:55 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 48 min |
| Dec 16, 4:57 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 44 min |
| Dec 16, 5:03 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 57 min |
| Dec 16, 5:04 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones, Lamar | 56 min |
| Dec 16, 5:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 42 min |
| Dec 16, 5:24 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 66 min |
| Dec 16, 5:30 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 45 min |
| Dec 16, 5:41 PM CST | Tornado Warning | JAN | Jasper, Jones | 48 min |
| Dec 16, 5:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 45 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.